Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 957185, 8 pages
http://dx.doi.org/10.1155/2012/957185
Research Article

On a Quasi-Neutral Approximation to the Incompressible Euler Equations

College of Mathematics and Information Science, North China University of Water Resources and Electric Power, Zhengzhou 450011, China

Received 10 February 2012; Revised 25 April 2012; Accepted 26 April 2012

Academic Editor: Roberto Natalini

Copyright © 2012 Jianwei Yang and Zhitao Zhuang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Brenier, “Convergence of the Vlasov-Poisson system to the incompressible Euler equations,” Communications in Partial Differential Equations, vol. 25, no. 3-4, pp. 737–754, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. E. Grenier, “Oscillations in quasineutral plasmas,” Communications in Partial Differential Equations, vol. 21, no. 3-4, pp. 363–394, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. A. Jüngel and Y. J. Peng, “A hierarchy of hydrodynamic models for plasmas: quasineutral limits in the drift-diffusion equations,” Asymptotic Analysis, vol. 28, no. 1, pp. 49–73, 2001. View at Google Scholar
  4. A. Jüngel and I. Violet, “The quasineutral limit in the quantum drift-diffusion equations,” Asymptotic Analysis, vol. 53, no. 3, pp. 139–157, 2007. View at Google Scholar
  5. S. Cordier and E. Grenier, “Quasineutral limit of an Euler-Poisson system arising from plasma physics,” Communications in Partial Differential Equations, vol. 25, no. 5-6, pp. 1099–1113, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. Wang, “Quasineutral limit of Euler-Poisson system with and without viscosity,” Communications in Partial Differential Equations, vol. 29, no. 3-4, pp. 419–456, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Y. J. Peng and Y. G. Wang, “Convergence of compressible Euler-Poisson equations to incompressible type Euler equations,” Asymptotic Analysis, vol. 41, no. 2, pp. 141–160, 2005. View at Google Scholar · View at Zentralblatt MATH
  8. S. Jiang, Q. Ju, H. Li, and Y. Li, “Quasi-neutral limit of the full bipolar Euler-Poisson system,” Science China. Mathematics, vol. 53, no. 12, pp. 3099–3114, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Q. Ju, H. Li, Y. Li, and S. Jiang, “Quasi-neutral limit of the two-fluid Euler-Poisson system,” Communications on Pure and Applied Analysis, vol. 9, no. 6, pp. 1577–1590, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. Puel and L. Saint-Raymond, “Quasineutral limit for the relativistic Vlasov-Maxwell system,” Asymptotic Analysis, vol. 40, no. 3-4, pp. 303–352, 2004. View at Google Scholar · View at Zentralblatt MATH
  11. Y. J. Peng and S. Wang, “Convergence of compressible Euler-Maxwell equations to incompressible Euler equations,” Communications in Partial Differential Equations, vol. 33, no. 1–3, pp. 349–376, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. S. Wang and S. Jiang, “The convergence of the Navier-Stokes-Poisson system to the incompressible Euler equations,” Communications in Partial Differential Equations, vol. 31, no. 4–6, pp. 571–591, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. E. Feireisl and P. Zhang, “Quasi-neutral limit for a model of viscous plasma,” Archive for Rational Mechanics and Analysis, vol. 197, no. 1, pp. 271–295, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. M. H. Vignal, “A boundary layer problem for an asymptotic preserving scheme in the quasi-neutral limit for the Euler-Poisson system,” SIAM Journal on Applied Mathematics, vol. 70, no. 6, pp. 1761–1787, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. R. Natalini and F. Rousset, “Convergence of a singular Euler-Poisson approximation of the incompressible Navier-Stokes equations,” Proceedings of the American Mathematical Society, vol. 134, no. 8, pp. 2251–2258, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. G. Loeper, “Quasi-neutral limit of the Euler-Poisson and Euler-Monge-Ampère systems,” Communications in Partial Differential Equations, vol. 30, no. 7–9, pp. 1141–1167, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. M. E. Taylor, Partial Differential Equations. III. Nonlinear Equations, Springer, New York, NY, USA, 1997.
  18. A. Majda, Compressible Fluid Flow and Systems of Conservation Laws in Several Space Variables, Springer, New-York, NY, USA, 1984.